Advertisement

manuscripta mathematica

, Volume 108, Issue 4, pp 409–430 | Cite as

A Morita equivalence theorem for Hecke algebra ℋq(Dn) when n is even

Abstract.

 In this paper we prove a Morita equivalence theorem for Hecke algebras of type D n when n is even, which generalize a similar result obtained by C. Pallikaros ([P, (3.7)]) when n is odd. As a consequence, we construct all the irreducible ℋ q (D n )-modules when f n (q)≠ 0 (see [P, (2.12)] for definition of f n (q)) and show that ℋ q (D n ) is split in this case.

Keywords

Equivalence Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Jun Hu
    • 1
  1. 1.Department of Applied Mathematics, Beijing Institute of Technology, Beijing 100081, P. R. China; and, Morningside center of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, P. R. China. e-mail: junhu303@yahoo.com.cnCN

Personalised recommendations